Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Gatifloxacin-Associated Corrected QT Interval Prolongation, Torsades de Pointes, and Ventricular Fibrillation in Patients with Known Risk Factors

Joseph S. Bertino, Jr., Robert C. Owens, Jr., Timothy D. Carnes and Paul B. Iannini
Clinical Infectious Diseases
Vol. 34, No. 6 (Mar. 15, 2002), pp. 861-863
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/4461981
Page Count: 3
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Gatifloxacin-Associated Corrected QT Interval Prolongation, Torsades de Pointes, and Ventricular Fibrillation in Patients with Known Risk Factors
Preview not available

Abstract

Drugs not commonly considered to be cardioactive agents have been reported to cause prolongation of the corrected QT interval with resultant torsades de pointes or ventricular fibrillation. We report 4 cases of gatifloxacin-associated cardiac toxicity in patients with known risk factors for this adverse event.

Page Thumbnails

  • Thumbnail: Page 
861
    861
  • Thumbnail: Page 
862
    862
  • Thumbnail: Page 
863
    863